# SDR DALA2022062304407

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11 CORROSION ON SKIN AND FITTING AT 9 O CLOCK POSITION; HOLE #12 CORROSION ON SKIN AND FITTING BTW 9 AND 11 O CLOCK POSITION; HOLE #13 CORROSION ON FITTING BTW 2 AND 4 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC:00327 HOLES #11, #12 AND #13 WERE REWORKED WITH DIAMETER 0.5785 PER CARD 5720-01100-05A STEP 14, (VT) VISUAL INSPECTION WAS ACCOMPLISHED ON HOLES # 11, 12 AND 13 NO MORE DAMAGE WERE FOUND PER CARD 5720-01100-05A STEP 14 AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON HOLES #11, 12 AND 13 NO CRACKS WERE FOUND PER CARD. (2286311)
